# SDR UALA2012122407386

- Difficulty date: December 23, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 62,255 hours, 23,260 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: 358
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

'G' HYD SYS LOSS, RTFL.  PERFORMED MANUAL GEAR EXTENSION.  REPLACED NR 1 ENGINE DRIVE PUMP AND FILTERS.  SERVICED SYSTEM OPS AND LEAK CHECKS GOOD.
